# SDR HEEA0010845

- Difficulty date: August 21, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2133X
- Make and model: Bell 206L-1
- Aircraft serial: 45634
- System (JASC): 3454 · Visual Omnirange (VOR) System
- Part: Receiver
- Part number: 069102505
- Condition: Failed
- Location: Cockpit Nav
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NAV RECEIVER UNABLE TO DIAL IN PROPER NAV FREQUENCY.
